# SDR SWAA2023031515977

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 54,603 hours, 32,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF PREVIOUS LP#2119565 - FORWARD SERVICE DOOR SLIDE NEEDS REPACKED<[01] REMOVED FWD SVC DOOR SLIDE ASSY REF MT 725-61-06 FOUND SLIDE COVER CLASP BROKEN SEE LP#2119565 FOR FINAL CORRECTIVE ACTION
